RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 4, Pages 805–829 (Mi tvp5088)  

Ergodic and statistical properties of $\mathscr{B}$-free numbers

M. Avdeevaa, F. Cellarosia, Ya. G. Sinaibc

a Department of Mathematics and Statistics, Queen's University
b Princeton University, Department of Mathematics
c L.D. Landau Institute for Theoretical Physics of Russian Academy of Sciences

Abstract: In this survey, we outline several results on the distribution of $B$-free integers and explore a random process naturally associated to them. We show how, notwithstanding the rigid ergodic properties of this process (zero entropy, pure point spectrum, no weak mixing), it exhibits a central limit theorem resembling a theorem by Beck on the circle rotation by a quadratic surd. We explain the connection of the random process to the distribution of $B$-free integers in short intervals, with particular emphasis on their variance and higher moments.

Keywords: $B$-free integers, Möbius function, entropy, correlation functions, central limit theorem.

DOI: https://doi.org/10.4213/tvp5088

Full text: PDF file (366 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:4, 569–589

Bibliographic databases:

Document Type: Article
Received: 23.09.2016
Language: English

Citation: M. Avdeeva, F. Cellarosi, Ya. G. Sinai, “Ergodic and statistical properties of $\mathscr{B}$-free numbers”, Teor. Veroyatnost. i Primenen., 61:4 (2016), 805–829; Theory Probab. Appl., 61:4 (2017), 569–589

Citation in format AMSBIB
\Bibitem{AvdCelSin16}
\by M.~Avdeeva, F.~Cellarosi, Ya.~G.~Sinai
\paper Ergodic and statistical properties of $\mathscr{B}$-free numbers
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 4
\pages 805--829
\mathnet{http://mi.mathnet.ru/tvp5088}
\crossref{https://doi.org/10.4213/tvp5088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3632535}
\zmath{https://zbmath.org/?q=an:1378.11084}
\elib{http://elibrary.ru/item.asp?id=28119213}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 4
\pages 569--589
\crossref{https://doi.org/10.1137/S0040585X97T988423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418655700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039162469}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5088
  • https://doi.org/10.4213/tvp5088
  • http://mi.mathnet.ru/eng/tvp/v61/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:225
    References:28
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019